# SDR 07FDEA04997

- Difficulty date: December 4, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A53980057200201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LONGERON 11 HAS DEFECT INDICATION ON INNER FLANGE BETWEEN 2 RIVETS AT APPROXIMATE STA 4051.  REMOVED COVER PLATE TO GAIN ACCESS TO INNER FLANGE.  REMOVED DAMAGE, REPAIRED AREA AND INSTALLED DOUBLE FILLER AND COVER PLATE IAW SRM AB310/200 53-18-18 FIG 205C PAGE 235.
